# SDR CAL960604

- Difficulty date: May 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12109
- Make and model: Boeing 757224
- Aircraft serial: 27299
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - THE EMERGENCY AISLE LIGHTS AT ROWS 3-5 A, B WERE FOUND INOPERATIVE.  MAINTENANCE FOUND A BROKEN WIRE AT SEAT TRACK 5A, B.  THE WIRE WAS SPLICED AND OPERATION OF THE LIGHTS WAS RESTORED.  (M)
